# SDR 2006FA0000613

- Difficulty date: June 21, 2006
- Submitted: June 21, 2006
- Operation: General aviation
- Aircraft: N141P
- Make and model: Beech 76
- Aircraft serial: ME237
- Aircraft time: 2,269 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1054200116
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,269 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT FWD WING BOLT ATTACH FRAME, P/N: 105-420011-6.
